# SDR VNAA2019011811101

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 9,893 hours, 9,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01921
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START UP AND WITH THE PACKS SELECTED ON, THE CABIN FILLED WITH SMOKE, ALONG WITH A R PACK AUTO FAIL MSG. MX T/S AND FOUND THE RT ACM TO BE THE ISSUE AND IT WAS DEFERRED.   REMOVED AND REPLACED RH ACM. OPS CHECK GOOD. THIS CLEARS MEL.
